# SDR SWAA2017012511444

- Difficulty date: January 24, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N772SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27880
- Aircraft time: 59,407 hours, 34,464 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A48108
- Part serial: WN0073
- Condition: Arced
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

R2 WINDOW ARCED ON THE UPPER RIGHT CORNER.  R&R WINDOW PER MT.
